Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Normal solvability for nonlinear mappings into Banach spaces


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 77 (1971), 73-77
MSC (1970): Primary 4780, 4610; Secondary 4785
MathSciNet review: 0270223
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4780, 4610, 4785

Retrieve articles in all journals with MSC (1970): 4780, 4610, 4785


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12608-3
PII: S 0002-9904(1971)12608-3